Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

The Product Limit Estimator as Maximum Likelihood Estimator

Søren Johansen
Scandinavian Journal of Statistics
Vol. 5, No. 4 (1978), pp. 195-199
Stable URL: http://www.jstor.org/stable/4615715
Page Count: 5
  • Read Online (Free)
  • Download ($12.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Product Limit Estimator as Maximum Likelihood Estimator
Preview not available

Abstract

It is proved that the product limit estimator of the transition probabilities of a Markov chain can be considered a maximum likelihood estimator in a suitably extended model, that allows fixed points of discontinuity.

Page Thumbnails

  • Thumbnail: Page 
[195]
    [195]
  • Thumbnail: Page 
196
    196
  • Thumbnail: Page 
197
    197
  • Thumbnail: Page 
198
    198
  • Thumbnail: Page 
199
    199